# SDR AALA20120730001

- Difficulty date: July 29, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 70,517 hours, 37,586 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SAT - CREW REPORTED ON DESCENT LANDING GEAR DOOR WARNING LIGHT ILLUMINATED.  LANDING GEAR DOORS WERE EXTENDED MANUALLY.  EMERGENCY DECLARED FLIGHT LANDED SAT WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED GEAR UP AND DOOR LATCH PROXIMITY SENSOR AND RIGHT MAIN GEAR DOOR OPEN PROXIMITY SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
